Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Unprotected sex, positive pregnancy test. Took MT pills, misoprost for abortion, no bleeding occurred. Causes for this?

m XXXXXX, i had sex wid my husbnd on 17th june ,, and my usual mensurational cycle begins on 24th but whn i missed my periods nd checked about my pregnancy,, my test was positive. soo i took MT pill tablet on 5th june and then after 24 hours i took 2 tablets of misoprost-200. but still i havent bleeded. what might be the problem??? after how much time of taking these tablets bleeding should be started?
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for your query,

You had pregnancy test positive after you had a sex shows that you are pregnant.

The date of pill taken was given wrong as 5th june.The pill you have taken havn't work & chances of working on pregnan is very should consult your gynecologist & take his advise for future plan about your pregnancy to continue or not.Thanks
Answered: Sat, 30 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor